Medicine made me gain a lot, young and need some advice. What do I do? (Photos)

I was on a dopamine inhibitor for 6 mo's.. gained about 70lbs. Doctor said it's 99% water weight carried in my hips and stomach. I've only lost 1-2 lbs a month the past 7 months. I only have $5500 is there any option for me? Have to go on TV alot for work. My bmi was 23 measured by a nutritionist when I was sick from a blood infection a little over a year ago and only ate every couple of days. Now its 31. Eat 1350 cals/day. Don't want tummy hanging down a ton or these 52" hips. I'm 25. Advice?

Doctor Answers 2

Weight gain from medications?

You haven't given enough info to answer your question. What were you on and why were you on it? Are you on anything currently? Losing weight from illness in the past says nothing about your current weight issue. Your problem sounds more involved than simple weight gain from excess calories.

Don't eat too little

You need to eat better and not less. Increase the portions of vegetables a lot - decrease the meat -- avoid the highly processed foods - the less than whole grains.  Eating better is the key - not eating fewer.

Terry Simpson, MD, FACS
Scottsdale Bariatric Surgeon
4.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.